MAUDE Adverse Event Report: MOXIMED, INC MISHA KNEE SYSTEM; MEDIAL KNEE IMPLANTED SHOCK ABSORBER,

MOXIMED, INC MISHA KNEE SYSTEM; MEDIAL KNEE IMPLANTED SHOCK ABSORBER,
Catalog Number 2-1001
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
Fracture at the tibial end of the absorber was observed on x-ray.No further treatment has been reported at this time.
 
Additional Manufacturer Narrative
The root cause is a supplier error.An incorrect drill was used resulting in an inaccurate drill point angle and reduced material thickness.This might increase the risk of implant fracture in one lot where the supplier error occurred.A follow-up report will be submitted if any significant new information is obtained.

Brand Name
MISHA KNEE SYSTEM
Common Device Name
MEDIAL KNEE IMPLANTED SHOCK ABSORBER,
Manufacturer (Section D)
MOXIMED, INC
46602 landing parkway
fremont CA 94538 3300
Manufacturer (Section G)
MOXIMED, INC
46602 landing parkway
fremont CA 94538 3300
Manufacturer Contact
farhan shahab
46602 landing parkway
fremont, CA 94538-3300
5108873366
MDR Report Key25490216
Report Number3008274656-2026-00001
Device Sequence Number16082446
Product Code QVV
UDI-Device Identifier00856047005795
UDI-Public00856047005795
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
DEN220033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 06/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date03/29/2025
Device Catalogue Number2-1001
Device Lot Number23032901
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2026
Initial Report FDA Received Date06/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3008274656/12022024/R/00
Patient Sequence Number1
Patient SexUnknown